Free Access
Volume 12, Number 1, January 2006
Page(s) 52 - 63
Published online 15 December 2005
  1. G. Alberti, G. Bouchitté and P. Seppecher, Un résultat de perturbations singulières avec la norme Formula . C. R. Acad. Sci. Paris Sér. I Math. 319 (1994) 333–338. [Google Scholar]
  2. G. Alberti, G. Bouchitté and P. Seppecher, Phase transition with the line-tension effect. Arch. Rational Mech. Anal. 144 (1998) 1–46. [CrossRef] [MathSciNet] [Google Scholar]
  3. A. Garroni and S. Müller, A variational model for dislocations in the line-tension limit. Preprint 76, Max Planck Institute for Mathematics in the Sciences (2004). [Google Scholar]
  4. A.M. Garsia and E. Rodemich, Monotonicity of certain functionals under rearrangement. Ann. Inst. Fourier (Grenoble) 24 (1974) VI 67–116. [Google Scholar]
  5. R.V. Kohn and V.V. Slastikov, Another thin-film limit of micromagnetics. Arch. Rat. Mech. Anal., to appear. [Google Scholar]
  6. M. Kurzke, Analysis of boundary vortices in thin magnetic films. Ph.D. Thesis, Universität Leipzig (2004). [Google Scholar]
  7. E.H. Lieb and M. Loss, Analysis, second edition, Graduate Studies in Mathematics 14 (2001). [Google Scholar]
  8. L. Modica, The gradient theory of phase transitions and the minimal interface criterion. Arch. Rational Mech. Anal. 98 (1987) 123–142. [CrossRef] [MathSciNet] [Google Scholar]
  9. S. Müller, Variational models for microstructure and phase transitions, in Calculus of variations and geometric evolution problems (Cetraro, 1996), Springer, Berlin. Lect. Notes Math. 1713 (1999) 85–210. [CrossRef] [Google Scholar]
  10. J.C.C. Nitsche, Vorlesungen über Minimalflächen. Grundlehren der mathematischen Wissenschaften 199 (1975). [Google Scholar]
  11. P. Pedregal, Parametrized measures and variational principles, Progre. Nonlinear Differ. Equ. Appl. 30 (1997). [Google Scholar]
  12. C. Pommerenke, Boundary behaviour of conformal maps. Grundlehren der mathematischen Wissenschaften 299 (1992). [Google Scholar]
  13. M.E. Taylor, Partial differential equations. III, Appl. Math. Sci. 117 (1997). [Google Scholar]
  14. J.F. Toland, Stokes waves in Hardy spaces and as distributions. J. Math. Pures Appl.ic> 79 (2000) 901–917. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.